# SDR UPS02439600

- Difficulty date: October 1, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N528UP
- Make and model: Boeing 747-200
- Aircraft serial: 1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE PUNCTURED IN FUSELAGE SKIN FWD OF AFT LWR CARGO DOOR.  BS 1790 - 1805 STR 37R TO STR 38 RT EXTERIOR SKIN REPAIRED AS PER SRM 53-30-03 FIG 1.
